Browse Title Index


 
Issue Title
 
Vol 16, No 1 (2017): Journal of Mathematics and Its Applications APLIKASI SIMULASI MONTE CARLO UNTUK MENENTUKAN NILAI OPSI ASIA DENGAN MENGGUNAKAN METODE CONTROL VARIATE PADA KOMODITAS PERTANIAN Abstract   PDF
D. P. ANGGRAINI, D. C. LESMANA, B. SETIAWATY
 
Vol 3, No 2 (2004): Journal of Mathematics and Its Applications APPLICATION OF BOOTSTRAP METHOD ON ESTIMATION OF THE ERROR RATES IN DISCRIMINANT ANALYSIS Abstract   PDF
I W. MANGKU
 
Vol 12, No 1 (2013): Journal of Mathematics and Its Applications ARITMETIK RING POLINOMIAL UNTUK KONSTRUKSI FUNGSI HASH BERBASIS LATIS IDEAL Abstract   PDF
S. GURITMAN, N. ALIATININGTYAS, T. WULANDARI, M. ILYAS
 
Vol 3, No 2 (2004): Journal of Mathematics and Its Applications A SURVEY ON THE IDENTIFIABILITY OF FINITE MIXTURES Abstract   PDF
B. SETIAWATY
 
Vol 5, No 2 (2006): Journal of Mathematics and Its Applications ASYMPTOTIC NORMALITY OF A KERNEL-TYPE ESTIMATOR FOR THE INTENSITY OF A PERIODIC POISSON PROCESS Abstract   PDF
I W. MANGKU
 
Vol 6, No 1 (2007): Journal of Mathematics and Its Applications BALANCED BOOTSTRAP ESTIMATORS FOR THE PROBABILITY OF MISCLASSIFICATIONS IN DISCRIMINANT ANALYSIS Abstract   PDF
I W. MANGKU
 
Vol 2, No 2 (2003): Journal of Mathematics and Its Applications BENTUK FUNGSIONAL TINGKAT FERTILITAS ALAMI DAN TINGKAT PERILAKU HENTIAN Abstract   PDF
H. SUMARNO
 
Vol 12, No 2 (2013): Journal of Mathematics and Its Applications BIAS SKALA DATA DALAM PENDUGAAN KOEFISIEN KORELASI Abstract   PDF
B. SUHARJO, D. PERMADI
 
Vol 10, No 1 (2011): Journal of Mathematics and Its Applications BIFURKASI HETEROCLINIC PADA MODEL MANGSA-PEMANGSA Abstract   PDF
A. KUSNANTO
 
Vol 3, No 1 (2004): Journal of Mathematics and Its Applications Bifurkasi Hopf Model Mangsa-Pemangsa Bazykin Abstract
A. KUSNANTO
 
Vol 9, No 2 (2010): Journal of Mathematics and Its Applications BIFURKASI HOPF PADA MODEL SILKUS BISNIS KALDOR-KALECKI TANPA WAKTU TUNDA Abstract   PDF
N. NURRACHMAWATI, A. KUSNANTO
 
Vol 12, No 1 (2013): Journal of Mathematics and Its Applications BILANGAN REPRODUKSI DASAR MODEL WEST NILE VIRUS MENGGUNAKAN MATRIKS NEXT GENERATION Abstract   PDF
L. D. OKTAFIANI, A. KUSNANTO, J. JAHARUDDIN
 
Vol 4, No 2 (2005): Journal of Mathematics and Its Applications BIPLOT DAN IMPLEMENTASINYA DENGAN PEMROGRAMAN FUNGSIONAL MATHEMATICA Abstract   PDF
N. K. K. ARDANA, S. SISWADI
 
Vol 4, No 2 (2005): Journal of Mathematics and Its Applications CELLULAR AUTOMATA SIMULATION OF TRAFFIC LIGHT STRATEGIES IN OPTIMIZING THE TRAFFIC FLOW Abstract   PDF
E. H. NUGRAHANI, R. RAMDHANI
 
Vol 2, No 2 (2003): Journal of Mathematics and Its Applications CHARACTERISTICS OF A TRUE PARAMETER OF A HIDDEN MARKOV MODEL Abstract   PDF
B. SETIAWATY
 
Vol 9, No 2 (2010): Journal of Mathematics and Its Applications COMPARING OPTIMISM OF ERROR RATE ESTIMATORS IN DISCRIMINANT ANALYSIS BY MONTE CARLO SIMULATION ON MULTIVARIATE NORMAL DATA Abstract   PDF
I W. MANGKU
 
Vol 7, No 2 (2008): Journal of Mathematics and Its Applications CONSISTENCY OF A UNIFORM KERNEL ESTIMATOR FOR INTENSITY OF A PERIODIC POISSON PROCESS WITH UNKNOWN PERIOD Abstract   PDF
I W. MANGKU
 
Vol 6, No 2 (2007): Journal of Mathematics and Its Applications CONSISTENCY OF KERNEL-TYPE ESTIMATORS FOR THE FIRST AND SECOND DERIVATIVES OF A PERIODIC POISSON INTENSITY FUNCTION Abstract   PDF
I W. MANGKU, S. SYAMSURI, H. HERNIWAT
 
Vol 8, No 2 (2009): Journal of Mathematics and Its Applications CONVERGENCE OF MSE OF A UNIFORM KERNEL ESTIMATOR FOR INTENSITY OF A PERIODIC POISSON PROCESS WITH UNKNOWN PERIOD Abstract   PDF
I W. MANGKU
 
Vol 14, No 1 (2015): Journal of Mathematics and Its Applications DEKODING SINDROM KODE GILBERT-VARSHAMOV BINER BERJARAK MINIMUM RENDAH Abstract   PDF
A. SAEPULROHMAN, S. GURITMAN, B. P. SILALAHI
 
Vol 6, No 2 (2007): Journal of Mathematics and Its Applications DINAMIKA MODEL VAKSINASI VIRUS INFLUENZA DENGAN PERUBAHAN LAJU PEMBERIAN VAKSINASI Abstract   PDF
A. KUSNANTO
 
Vol 1, No 2 (2002): Journal of Mathematics and Its Applications DISCRIMINANT FUNCTIONS AND THEIR MISCLASSIFICATION ERRORS Abstract   PDF
I W. MANGKU
 
Vol 2, No 1 (2003): Journal of Mathematics and Its Applications EQUIVALENT REPRESENTATIONS OF HIDDEN MARKOV MODELS Abstract   PDF
B. SETIAWATY
 
Vol 1, No 2 (2002): Journal of Mathematics and Its Applications ESSAY ON UNIFIED EXPOSITION OF FOUR MAJOR THEOREMS IN TOPOLOGY Abstract   PDF
A. D. GARNADI
 
Vol 16, No 1 (2017): Journal of Mathematics and Its Applications ESTIMASI FERTILITAS DENGAN MODEL COALE-TRUSSELL DAN APLIKASINYA TERHADAP DATA INDONE Abstract   PDF
A. RAMADHANI, H. SUMARNO, I W. MANGKU
 
26 - 50 of 186 Items << < 1 2 3 4 5 6 7 8 > >>